We present an infinite-dimensional analogue of the ordinary Anger function showing the relevant properties and connections with the Fourier series of proper smooth functions. The corresponding generalized Weber function is also introduced and the link with the generalized Anger function is described. Finally, the approximation aspects and results of interest for applications are discussed.
|Pages (from-to)||163 - 176|
|Number of pages||14|
|Journal||Reports on Mathematical Physics|
|Publication status||Published - 1997|
All Science Journal Classification (ASJC) codes
- Statistical and Nonlinear Physics
- Mathematical Physics
Lorenzutta, S., Maino, G., Dattoli, G., Torre, A., & Chiccoli, C. (1997). Infinite-variable bessel functions of the anger type and the fourier expansions. Reports on Mathematical Physics, 39(2), 163 - 176.